On the distribution of squares of integral quaternions
Acta Arithmetica, Tome 93 (2000) no. 4, pp. 359-372
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_93_4_359_372,
author = {Gerald Kuba},
title = {On the distribution of squares of integral quaternions},
journal = {Acta Arithmetica},
pages = {359--372},
year = {2000},
volume = {93},
number = {4},
doi = {10.4064/aa-93-4-359-372},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-4-359-372/}
}
Gerald Kuba. On the distribution of squares of integral quaternions. Acta Arithmetica, Tome 93 (2000) no. 4, pp. 359-372. doi: 10.4064/aa-93-4-359-372
Cité par Sources :